# SDR REXA2016041400619

- Difficulty date: April 14, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 20,944 hours, 13,611 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PAX SIDE SEAT RAILS AT FS 752.50 & 813.70 ARE CORRODED.  CONTINUATION CARD 81513411 OP 155 RT SIDE SEAT TRACK SEGMENTS WERE FABRICATED AT FS 744 - 761 & AT FS 813.70 IAW REO:670-53-00-343 REV M & SAME INSTALLED IAW AMM 53-00-49-400-801-A07.  FOR ACCESS ABOVE FLOOR AIR CONDITIONING DUCT WAS DISPLACED & REINSTALLED IAW AMM 21-23-04-400-801 & UPPER WEBS WERE REMOVED & REINSTALLED IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01 & 51-42-21-001-001-A01.  TWO DIFFERENT PART NR'S FOR THIS SAME ISSUE.  PN'S TRACK SEAT SH690-36285-1 & SH690-36260-5.
